I am taking tuberculosis treatment for a month now, am using AKT4 and levoday tablets. During the initial diagnosis, i had problem of pleural effusion and the doctor removed all the collected fluid. Also during this month when i was admitted in the hospital, i developed pnemothorax and i was treated conservatively i.e. since it was minor, it was left to heal. But the problem is after 1 month of tb treamtent and 3 weeks of pneumothorax episode, i am symptotically better in all ways except i still face shortness of breadth, feel the need to take deep breadths frequently.
Can please someone let me know if this expected? What is reason for this?
Can you suggest some tips to overcome this?
Did you find this post helpful?
|

User Profile
replied July 3rd, 2008
Doctor
The reason for this shortness of breath could be another pleural effusion or pneumothorax or pleural adhesions after the pleurisy you had.
You can request CT-scan of the lungs to evaluate the disease evolution. You can also request lung functional tests to see how much the lung function is damaged.
|
Did you find this post helpful?

replied February 17th, 2009
asking about my health problem
I was suffering from cold regularly. The doctor prescribed medicine for me. but after 2 days once again I am going to suffered cold. I took lot of medicines. But no useful
|
Did you find this post helpful?
Quick Reply
Must Read
Asthma affects more than 22 million Americans. But what happens during a respiratory asthma attack? Learn the basics about asthma now....
Some people are more likely than other to be diagnosed with asthma. Learn if you are at risk of asthma in this section on risk factors and causes of asthma....
How can you identify the signs and symptoms of asthma or respiratory problems? We list the common asthma symptoms here and discuss asthma problems....